Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/244342
Type: Artigo de periódico
Title: On A Bilinear Estimate In Weak-morrey Spaces And Uniqueness For Navier-stokes Equations
Author: Ferreira
Lucas C. F.
Abstract: This paper is concerned with the continuity of the bilinear term B associated with the mild formulation of the Navier-Stokes equations. We provide a new proof for the continuity of B in critical weak-Morrey spaces without using auxiliary norms of Besov type neither Kato time-weighted norms. As a byproduct, we reobtain the uniqueness of mild solutions in the class of continuous functions from [0, T) to critical Morrey spaces. Our proof consists in estimates in block spaces (based on Lorentz spaces) that are preduals of Morrey Lorentz spaces. For that, we need to obtain properties like interpolation of operators, duality, Holder and Young type inequalities in such block spaces. (C) 2015 Elsevier Masson SAS. All rights reserved.
Subject: Mild Solutions
Coriolis-force
Well-posedness
L-n
Interpolation
L-3(r-3)
Theorem
System
Country: AMSTERDAM
Editor: ELSEVIER SCIENCE BV
Citation: On A Bilinear Estimate In Weak-morrey Spaces And Uniqueness For Navier-stokes Equations. Elsevier Science Bv, v. 105, p. 228-247 FEB-2016.
Rights: embargo
Identifier DOI: 10.1016/j.matpur.2015.10.004
Address: http://www.sciencedirect.com/science/article/pii/S0021782415001373
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000368220200003.pdf475.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.